# SDR UOGA126882

- Difficulty date: December 11, 2009
- Submitted: December 18, 2009
- Operation: Air carrier
- Aircraft: N328BF
- Make and model: Snias AS350B2
- Aircraft serial: 4284
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Condition: False Indication
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHILE IN CRUISE FLIGHT AURAL WARNING HORN SOUNDED AND AT THE SAME TIME ALL OR THE CAUTION AND WARNING LIGHTS ILLUMINATED, CHECKED ROTOR RPM, ENGINE PARAMETERS AND AIRSPEED/ ALTITUDE.  THE ACFT WAS OPERATING NORMALLY, RETURNED TO BASE, RELEASED TO MX.
